Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homeomorphisms of $S^n \times S^1$


Author: Nelson L. Max
Journal: Bull. Amer. Math. Soc. 73 (1967), 939-942
DOI: https://doi.org/10.1090/S0002-9904-1967-11859-7
MathSciNet review: 0216485
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown and H. Gluck, Stable structures on manifolds. I, II, III, Ann. of Math. (2) 97 (1964), 1-58. MR 158383
  • 2. M. Brown, Locally flat embeddings of topological manifolds, Ann. of Math (2) 75 (1962), 331-334. MR 133812
  • 3. M. Brown, A proof of the generalized Shoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 4. H. Gluck, The embeddings of two-spheres in the four-sphere, Trans. Amer. Math. Soc. 104 (1962), 308-333. MR 146807
  • 5. H. Gluck, Embeddings in the trivial range, Bull. Amer. Math. Soc. 69 (1963), 824-831. MR 155307
  • 6. W. Browder, Diffeomorphisms of 1-connected manifolds, Trans. Amer. Math. Soc. 128 (1967), 155-163. MR 212816
  • 7. R. Goldstein, A product of spheres piecewise linearly unknots in a sphere, Ph.D. Thesis, University of Pennsylvania, 1966.
  • 8. T. Hutchinson, Two pointed spheres, Notices Amer. Math. Soc. 14 (April 1967), 364.
  • 9. V. Gugenheim, Piecewise linear isotopy and embeddings of elements and spheres. I and II, Proc. London Math. Soc. (3) 3 (1953), 29-53, 129-152. MR 58204


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11859-7

American Mathematical Society